Also, I found this very interesting case, a must read. This guy got PSSD 2 years AFTER taking 1 SSRI pill. He triggered it by taking SAM-E. On the PSSD forum there is another story like this, so two cases already: ''I’m a 23 yeard male and for the past year my entire pubic area, penis, and scrotum have been numb to pleasure. I can still feel pain from a pinch, just no pleasure down there. I can still get erections and orgasm, but it takes longer because of the numbness. The numbness has affected my libido as well.
I have tried ruling out hormonal problems like testosterone, estrogen, and prolactin. I had all these tested and the results all came back within range. I had my thyroid’s TSH level tested only and it was fine. I’m unsure if I should test all other thyroid levels like T3/T4 or not.
I would be so appreciative if anyone could help me. My doctor doesn’t seem to know what else to check.’’
''In Fall 2011, I took one 5mg pill of an SSRI called Lexapro (escitalopram). It was the first and only SSRI I have ever taken. I had a bad reaction to it and stopped after the first dose. Luckily I didn’t have any lingering symptoms after that one dose.
Two years later in Fall 2013, I tried a supplement called SAM-e (s-adenosylmenthionine). I heard it was a safe supplement for mood and joints health with no side effects. I took the SAM-e for about 5 days at 800mg (kind of a high dose). It made me feel a bit sick to my stomach so I stopped it after those 5 days. If I remember correctly I believe after I stopped the SAM-e I think my numbness started.
I’ve been super worried that I somehow got PSSD (post SSRI sexual dysfunction) from that one pill of Lexapro. Is it possible that the one Lexapro could have had something to do with this and caused it two whole years later when triggered by the SAM-e? Hopefully not.’’